# SDR USAABB97155

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FOUND SEAT EMERGENCY FLOOR LIGHTS INOPERATIVE AT ROWS 1, 6, 29.  MAINTENANCE REPLACED THE BATTERIES.  (M)
